×

zbMATH — the first resource for mathematics

Differential equations of subprincipal type. (English. Russian original) Zbl 0587.58046
Math. USSR, Sb. 53, 37-67 (1986); translation from Mat. Sb., Nov. Ser. 125(167), No. 1, 38-69 (1984).
Theorems on regularization and solvability in Sobolev spaces are established for equations whose principal symbol may have stationary points of contact type.
MSC:
58J40 Pseudodifferential and Fourier integral operators on manifolds
47Gxx Integral, integro-differential, and pseudodifferential operators
35S05 Pseudodifferential operators as generalizations of partial differential operators
PDF BibTeX XML Cite
Full Text: DOI